# SDR CA960716009

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Burnt
- Location: Seat Row 7
- Component: Bruce
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE IN CABIN COMING FROM BUFFET CEILING. OVERHEAD PANELS REMOVED AND MAINTENANCE FOUND INOPERATIVE LIGHTS AT SEAT ROW 7. TWO BALLASTS WERE FOUND FAULTY. BOTH UNITS WERE AT MOD 'D' STATUS. MOD 'G' INTRODUCED DESIGN CHANGES TO PREVENT THESE OCCURRENCES.
